Numerical analytic continuation of holomorphic functions in C n
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 11 (1977) no. 1, p. 75-92
@article{M2AN_1977__11_1_75_0,
     author = {Meyer, Harold D.},
     title = {Numerical analytic continuation of holomorphic functions in $C^n$},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {11},
     number = {1},
     year = {1977},
     pages = {75-92},
     zbl = {0362.65020},
     mrnumber = {445790},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1977__11_1_75_0}
}
Meyer, Harold D. Numerical analytic continuation of holomorphic functions in $C^n$. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 11 (1977) no. 1, pp. 75-92. http://www.numdam.org/item/M2AN_1977__11_1_75_0/

1. J. R. Cannon, Error Estimates for Some Unstable Continuation Problems, S.I.A.M. J., Vol. 12, 1964, pp. 270-284. | MR 168897 | Zbl 0134.08501

2. J. R. Cannon and J. Douglas, Jr., The Approximation of Harmonic and Parabolic Functions on Half-Spaces from Interior Data, Numerical Analysis of Partial Differential Equations (C.I.M.E., 2e Ciclo, Ispra, 1967), pp. 193-230. | MR 243755 | Zbl 0253.65067

3. J. Douglas, Jr., A Numerical Method for Analytic Continuation, in Boundary Value Problems in Differential Equations, R. E. LANGER (Editor), University of Wisconsin Press, Madison, 1960, pp. 179-189. | MR 117866 | Zbl 0100.12405

4. J. Douglas, Jr., Unstable Physical Problems and their Numerical Approximation, Lecture Notes, Rice University, Houston, Texas.

5. B. A. Fuks, Introduction to the Theory of Analytic Functions of Several Complex Variables. OGIZ. Moscow, 1948; English transl., Amer. Math. Soc, Transl., Vol. 8, 1963. | MR 168793

6. S. I. Gass, Linear Programming Methods and Applications, McGraw-Hill, New York, 1958. | MR 96554 | Zbl 0081.36702

7. E. Hille, Analytic Function Theory, Vol. II, Blaisdell, Waltham, Mass., 1962. | MR 201608 | Zbl 0102.29401

8. K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. | MR 133008 | Zbl 0117.34001

9. G. Johnson, Jr., Harmonic Functions on the Unit Disc I, Illinois J. Math., Vol. 12, 1968, pp. 366-385. | MR 229846 | Zbl 0159.40502

10. H. D. Meyer, Thesis, The University of Chicago, Chicago, Illinois.

11. H. D. Meyer, A Representation for a Distributional Solution of the Heat Equation, SIAM J. Math. Anal., Vol. 5, 1974. | MR 358054 | Zbl 0253.35047

12. H. D. Meyer, Half-plane Representations and Harmonie Continuation, SIAM J. Math. Anal., Vol. 7. 1976, pp. 713-722; also (with SIAM permission) in Improperly Posed Boundary Value Problems, Pitman Publishing, London, 1975, pp. 24-38. | MR 422642 | Zbl 0336.35030

13. R. Saylor, Thesis, Jlice University, Houston, Texas, 1966.

14. R. Saylor, Numerical Elliptic Continuation, SIAM J. Numer. Anal., Vol. 4, 1967, pp. 575-581. | MR 222461 | Zbl 0161.35904